Search Discussions

Main Content

  • Ang87
    i had a flareup 2 wks again, and still have numbness. i was in the hospital for 6 days, 5 for iv steriods. does the numbness ever go away or improve? this is my second episode. i'm going on friday to see my neuro and start med
  • kaj
    Hi, I have been on Copaxone since 12/18 and still have tingling in hands, legs and feet.  Some days it is unbearable.  I have been told by my neuro that it may not go away.  I am learning to deal with it.  I was just prescribed Baclofen.  This has helped.  Good Luck!
  • mona17
    i had exactly the same symptoms. if u have gone thru the medication of being injected with some medicine for 5 days. its good. the numbness will not go away immediately. the meds need atlst a week or 2 to react completely...then for may b months you wont feel anythng but depending upon the environmental conditions you may feel tired and fatigue. may b sometimes the tingling feeling will also come back.but that wont be a complete relapse. u should try taking yoga classes.its very common in India.(the classes). i am still trying to look for a home tutor. deep breathing exercises also help. i was not doin anythng as of what i am telling u to do cause i was underestimating this disease. i think i am almost having my second attcak in four months. not sure that its another attack but the numbness is there. 
  • Ang87
    hi right now i'm just on predinisone and was supposed to be tapering off but it seems like my right leg and hand have gotte worse. they feel heavy like i almost have to drag them, so my neruro is increasing it but i'll still be tapering off just not as fast. i have an appt. tomorrow to see him to start meds. he meantioned tecfidera it was just fda approved last month. the numbness/tingling seems to be better but i'm having probkems with sensation especially in my hand. thanks for responding so promptly its nice havingsomeone to talk to. hope you are well.

Related Content

You may find some of this other information useful